RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 6, Pages 1245–1248 (Mi dan28925)  

MATHEMATICS

Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations

V. F. Dyachenko


Full text: PDF file (440 kB)

Bibliographic databases:

Document Type: Article
Presented: M. V. Keldysh
Received: 20.06.1963

Citation: V. F. Dyachenko, “Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations”, Dokl. Akad. Nauk SSSR, 153:6 (1963), 1245–1248

Citation in format AMSBIB
\Bibitem{Dya63}
\by V.~F.~Dyachenko
\paper Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 6
\pages 1245--1248
\mathnet{http://mi.mathnet.ru/dan28925}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0164160}
\zmath{https://zbmath.org/?q=an:0141.09301}


Linking options:
  • http://mi.mathnet.ru/eng/dan28925
  • http://mi.mathnet.ru/eng/dan/v153/i6/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019